# SDR CA070114001

- Difficulty date: January 9, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 5,631 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE PERFORMANCE GROUND RUN AFTER INSPECTION, ENGINE WAS RUNNING ROUGH. ENGINE COMPRESSION CHECK CARRIED OUT AND CYLINDER NR 3 FAILED COMPRESSION CHECK AND AIR WAS LEAKING FROM THE EXHAUST.  ROUGH RUNNING DURING TAKEOFF WAS ALSO REPORTED BY PILOT PREVIOUSLY WHICH COULD NOT BE CONFIRMED DURING GROUND-RUN AT THAT TIME AND AIRCRAFT WAS TEST FLOWN SATISFACTORY. (TC NR 20070114001)
